Alert archive / Florida / Special Weather Statements in 2021

Special Weather Statement, NWS Miami, FL

August 26, 2021Palm Beach County, Florida

NWS Miami, FL issued this special weather statement at Aug 26, 2021, 4:30 AM EDT for Palm Beach County, Florida. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 26, 2021, 4:30 AM EDT (08:30 UTC)
Expired
Aug 26, 2021, 5:30 AM EDT
In force
60 min
Issued by
NWS Miami, FL
Hail
0.00 in
Wind
40

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 102 km from the middle of the area, began a volume at 08:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 26, 4:50 AM EDTMARINE TSTM WIND 491 N Boca Raton, FLA THUNDERSTORM WIND GUST OF 49 MPH (43 KT) WAS MEASURED BY THE MESONET STATION 0430W 1.1 N BOCA RATON (WEATHERSTEM) AS A THUNDERSTORM PUSHED ONSHORE. STATION IS APPROX. 2 MILES FROM THE COAST. STATION ELEVATION: 13 FT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 8.5 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2021-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 458 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2021-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -62 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
458 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
927 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-62 m²/s²
0-3 km storm-relative helicity
-54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

867 
WWUS82 KMFL 260830
SPSMFL

Special Weather Statement
National Weather Service Miami FL
430 AM EDT Thu Aug 26 2021
 
FLZ067-068-072-168-172-260930-
Coastal Broward County FL-Coastal Palm Beach County FL-
Metro Broward County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
430 AM EDT Thu Aug 26 2021

...Strong thunderstorms will impact portions of northern Broward and
southeastern Palm Beach Counties through 530 AM EDT...

At 430 AM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from 19 miles east of Ocean Ridge to 6 miles east of
Highland Beach to Pompano Beach. Movement was northwest at 20 mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes 
         or waterspouts. Gusty winds could knock down tree limbs and 
         blow around unsecured objects.

Locations impacted include...
Fort Lauderdale, Coral Springs, West Palm Beach, Pompano Beach, Boca
Raton, Deerfield Beach, Boynton Beach, Delray Beach, Tamarac,
Wellington, Margate, Lake Worth, Riviera Beach, Lighthouse Point,
Palm Beach, Lauderdale-By-The-Sea, Highland Beach, Ocean Ridge,
Lauderhill and Coconut Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

&&

LAT...LON 2675 8020 2614 8022 2609 8008 2642 8003
      2681 8000
TIME...MOT...LOC 0830Z 117DEG 17KT 2650 7974 2639 7996 2623 8011 

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

$$

Weinman

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 26, 3:08 AM EDT, 1 hour 22 minutes earlier.

Area forecast discussion, Aug 26, 3:08 AM EDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Miami FL
308 AM EDT Thu Aug 26 2021

.DISCUSSION...

Short term (Today through Friday)...

Latest satellite imagery and model analyses shows a mid-upper level
trough now moving across the area. Radar has been very busy during
the early morning hours with several lines of strong storms racing
through Palm Beach and Broward counties. Ground obs showed
widespread wind gusts in the 40-45 mph range all across coastal
locations of Palm Beach county.

Temperatures aloft continue to cool down with 00Z MFL sounding
showing 500 mb temps around -6C, along with PWATs of2.07 inches.
Model soundings show well over 2 inches for the rest of today. Model
lapse rates, moisture depth and low level instability suggest very
favorable atmospheric conditions for widespread showers to
develop through the rest of this morning. Coastal convergence will
favor the east coast, where potential for localized flooding is
possible, mainly through sunrise. There is also the threat for
strong gusty wind and frequent lightning. A few funnel clouds that
could become tornadic are also a possibility with the strongest
cells.

Mainly NBM was used for POPs/Wx, but with some blending towards the
globals to better reflect the transitions between this afternoon and
Friday. That said, all models show better agreement in the final
solution for the aforementioned trough, which is expected to move
into the Gulf later today, with rain chances diminish from east to
west. But enough moisture seems to linger on Friday to justify
keeping POps at high-end scattered to numerous, mainly in the
50-60 percent range.

Despite the increased cloud cover, temperatures should remain on the
warm side during the short term with most areas reaching the lower
90s in the afternoon.

Long Term (Friday Night through Wednesday):

Models begin the long term by bringing slightly more drier air at
the mid levels in the wake of a departing upper level impulse.
However, as the ridge strengthens at the sfc and deeper easterly
flow establishes, moisture advection will take place during the
weekend. Therefore, model PWATs seem to not drop from the 2 inch
mark, which will continue to support scattered to numerous
showers and thunderstorms.

The sfc high pressure will keep robust east/southeasterly flow
across the area, which will result in a more typical SoFlo seasonal
afternoon pattern of storms favoring interior and west coast
areas. But showers and storms could affect the east coast as well,
but with better chances early in the afternoon. Models suggest
that this pattern will likely continue through early next week
with a drying trend towards the end of the long term period.

Temperatures are expected to remain hot with afternoon highs in the
low to mid 90s, along with heat index values into the triple digits
each afternoon.

&&

.MARINE...

A mid-upper level disturbance is moving across the area, with
pressure gradient beginning to relax this morning. This will
allow for wind speeds to drop below advisory criteria late this
morning. This wind threat is outside of convection which could
also be stout with gusts above 40 knots possible. Conditions
should begin to improve this afternoon as the wind subsides.

&&

.BEACHES...
There is a high rip current risk along the east coast beaches of
South Florida due to breezy/gusty easterly winds. Shower and
thunderstorm chances will gradually increase, especially across the
east coast beaches, through today.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            90  80  90  80 /  30  30  60  40
West Kendall     91  79  91  79 /  40  30  60  40
Opa-Locka        91  79  90  79 /  30  30  60  30
Homestead        89  79  89  78 /  30  30  50  40
Fort Lauderdale  89  80  89  80 /  30  40  70  30
N Ft Lauderdale  89  80  89  80 /  30  40  70  30
Pembroke Pines   90  79  89  79 /  30  30  60  30
West Palm Beach  90  78  89  78 /  40  40  70  40
Boca Raton       89  79  89  80 /  30  40  70  40
Naples           92  77  91  77 /  60  20  60  40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through this evening for FLZ168-172-173.

AM...Small Craft Advisory until 5 AM EDT early this morning for
     AMZ630-650-651-670-671.

GM...Small Craft Advisory until 5 AM EDT early this morning for
     GMZ656-657-676.

&&

Today through Friday and Aviation/Marine...AR
Friday Night through Wednesday...AR

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Aug 26, 3:49 AM EDT, 41 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
349 AM EDT Thu Aug 26 2021

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
262000-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
349 AM EDT Thu Aug 26 2021

...SCATTERED THUNDERSTORMS ACROSS PORTIONS OF SOUTH FLORIDA...
...MODERATE RISK OF RIP CURRENTS EAST COAST BEACHES...

This is the hazardous outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Rip currents: There is a high risk of rip currents along the Atlantic
beaches of South Florida.

Flooding: localized flooding possible over the eat coast metro
areas this morning.

Thunderstorms: Scattered thunderstorms are forecast for today,
with locally gusty winds, frequent lightning, and heavy rainfall
possible.

Wind: Sustained winds of 20 knots or greater with higher gusts are
expected across portions of the Atlantic and Gulf waters this
morning with a Small Craft Advisory in effect until 5 Am EDT.
Locally gusty winds will be possible with the stronger showers and
thunderstorms especially over the metro areas of South Florida.

Waterspouts: Waterspouts will be possible with showers and storms.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

Threat for thunderstorm impacts will continue through the rest of
the forecast period. main impacts include locally gusty winds,
frequent lightning, and heavy rainfall possible.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report high wind and flooding to the
National Weather Service forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Special weather statement, Aug 26, 1:58 AM EDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Miami FL
158 AM EDT Thu Aug 26 2021

FLZ067-068-168-260630-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
158 AM EDT Thu Aug 26 2021

...Strong thunderstorms will impact portions of northeastern Palm
Beach County through 230 AM EDT...

At 158 AM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from Juno Beach to Palm Beach Gardens. Movement was west at
20 mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
West Palm Beach, Jupiter, Palm Beach Gardens, Riviera Beach, Palm
Beach, Tequesta, Juno Beach, North Palm Beach, Lake Park, Port Of
Palm Beach, North County Airport, Juno Ridge, The Acreage, Mangonia
Park, Philo Farms, Fau North Campus, Limestone Creek, Caloosa and
Jupiter Farms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2685 8003 2674 8003 2684 8034 2696 8036
      2696 8014 2697 8014 2697 8005
TIME...MOT...LOC 0558Z 105DEG 18KT 2690 8005 2684 8017

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Weinman
Special weather statement, Aug 26, 2:23 AM EDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Miami FL
223 AM EDT Thu Aug 26 2021

FLZ067-068-168-260730-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
223 AM EDT Thu Aug 26 2021

...Strong thunderstorms will impact portions of northern Palm Beach
County through 330 AM EDT...

At 223 AM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from 6 miles north of North County Airport to near Belle
Glade. Movement was west at 25 mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
West Palm Beach, Jupiter, Palm Beach Gardens, Riviera Beach, Belle
Glade, Pahokee, Tequesta, South Bay, Juno Beach, Canal Point, Royal
Palm Beach, North Palm Beach, Lake Park, Belle Glade Camp, North
County Airport, Lion Country Safari Park, Juno Ridge, The Acreage,
Fremd Village-Padgett Island and Loxahatchee Groves.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Conditions are favorable for the development of weak, brief funnel
clouds. Theis type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors and report your sighting to the
National Weather Service.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2678 8003 2662 8072 2677 8088 2682 8085
      2679 8082 2691 8070 2700 8068 2700 8062
      2696 8061 2696 8014 2697 8014 2697 8003
TIME...MOT...LOC 0623Z 107DEG 23KT 2695 8024 2671 8063

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Weinman
Special weather statement, Aug 26, 3:13 AM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Miami FL
313 AM EDT Thu Aug 26 2021

FLZ073-075-174-260800-
Mainland Monroe FL-Far South Miami-Dade County FL-Inland Miami-
Dade County FL-
313 AM EDT Thu Aug 26 2021

...Strong thunderstorms will impact portions of central Mainland
Monroe and central Miami-Dade Counties through 400 AM EDT...

At 313 AM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a landspout along a line
extending from near Pa-Hay-
Okee Overlook to 8 miles west of Everglades National Park. Movement
was northwest at 15 mph.

HAZARD...Landspouts and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Everglades National Park and Pa-Hay-Okee Overlook.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Conditions are favorable for the development of weak, brief funnel
clouds. Theis type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors and report your sighting to the
National Weather Service.

&&

LAT...LON 2558 8065 2560 8110 2536 8105 2534 8072
TIME...MOT...LOC 0713Z 141DEG 11KT 2542 8073 2545 8101

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Weinman
Special weather statement, Aug 26, 3:25 AM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Miami FL
325 AM EDT Thu Aug 26 2021

FLZ075-174-260815-
Mainland Monroe FL-Far South Miami-Dade County FL-
325 AM EDT Thu Aug 26 2021

...Strong thunderstorms will impact portions of southern Mainland
Monroe and southern Miami-Dade Counties through 415 AM EDT...

At 325 AM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from near Rock Harbor to 12 miles south of Royal Palm
Ranger to 8 miles south of Mahogany Hammock. Movement was northwest
at 15 mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Mahogany Hammock and Everglades National Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds can touch down and produce waterspouts. Although
typically weak and short lived, a landfalling waterspout can cause
property damage and serious injury.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2515 8077 2518 8080 2517 8090 2530 8099
      2536 8094 2538 8048 2523 8047 2520 8054
      2521 8057 2523 8052 2524 8057 2518 8061
      2518 8062 2519 8061 2519 8065 2514 8065
      2514 8067 2515 8066 2514 8078
TIME...MOT...LOC 0725Z 152DEG 13KT 2513 8051 2522 8066 2522 8080

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Weinman
Special weather statement, Aug 26, 4:19 AM EDT, 11 minutes before
Special Weather Statement
National Weather Service Miami FL
419 AM EDT Thu Aug 26 2021

FLZ073-075-173-174-260915-
Mainland Monroe FL-Far South Miami-Dade County FL-Inland Miami-
Dade County FL-Coastal Miami Dade County FL-
419 AM EDT Thu Aug 26 2021

...Strong thunderstorms will impact portions of central Mainland
Monroe and southern Miami-Dade Counties through 515 AM EDT...

At 419 AM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from 7 miles northwest of Jewfish Creek Bridge to near
Royal Palm Ranger to near Everglades National Park. Movement was
north at 20 mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Homestead, Turkey Point, Homestead Miami Speedway, Homestead General
Airport, The Redland, Florida City, Royal Palm Ranger, Leisure City,
Mahogany Hammock, Pa-Hay-
Okee Overlook, Everglades National Park, Homestead Bayfront Park,
Homestead Base and Naranja.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2515 8078 2520 8088 2563 8102 2565 8065
      2540 8027 2529 8034 2530 8039 2524 8043
      2524 8045 2521 8054 2524 8057 2518 8061
      2518 8062 2519 8061 2519 8065 2514 8065
      2514 8067 2515 8066 2514 8078
TIME...MOT...LOC 0819Z 158DEG 16KT 2528 8045 2543 8067 2542 8087

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Weinman
Special weather statement, Aug 26, 4:30 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
430 AM EDT Thu Aug 26 2021

FLZ067-068-072-168-172-260930-
Coastal Broward County FL-Coastal Palm Beach County FL-
Metro Broward County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
430 AM EDT Thu Aug 26 2021

...Strong thunderstorms will impact portions of northern Broward and
southeastern Palm Beach Counties through 530 AM EDT...

At 430 AM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from 19 miles east of Ocean Ridge to 6 miles east of
Highland Beach to Pompano Beach. Movement was northwest at 20 mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Fort Lauderdale, Coral Springs, West Palm Beach, Pompano Beach, Boca
Raton, Deerfield Beach, Boynton Beach, Delray Beach, Tamarac,
Wellington, Margate, Lake Worth, Riviera Beach, Lighthouse Point,
Palm Beach, Lauderdale-By-The-Sea, Highland Beach, Ocean Ridge,
Lauderhill and Coconut Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

&&

LAT...LON 2675 8020 2614 8022 2609 8008 2642 8003
      2681 8000
TIME...MOT...LOC 0830Z 117DEG 17KT 2650 7974 2639 7996 2623 8011

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Weinman

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 8:01 PM EDTSpecial Marine WarningMFL89 min
Aug 25, 8:39 PM EDTSpecial Weather StatementMFLPalm Beach66 min
Aug 25, 9:04 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach41 min
Aug 25, 9:42 PM EDTSpecial Weather StatementMFLPalm Beach48 min
Aug 25, 9:45 PM EDTSpecial Marine WarningMFL90 min
Aug 25, 9:50 PM EDTSpecial Weather StatementMFLMiami-Dade40 min
Aug 25, 9:51 PM EDTSpecial Marine WarningMFL84 min
Aug 25, 10:52 PM EDTSpecial Weather StatementMFLGlades53 min
Aug 25, 11:27 PM EDTSpecial Weather StatementMFLBroward33 min
Aug 26, 12:04 AM EDTSpecial Weather StatementMFLPalm Beach41 min
Aug 26, 12:07 AM EDTSpecial Marine WarningMFL53 min
Aug 26, 12:42 AM EDTSpecial Weather StatementMFLBroward33 min
Aug 26, 1:27 AM EDTSpecial Weather StatementMFLPalm Beach63 min
Aug 26, 1:58 AM EDTSpecial Weather StatementMFLMartin32 min
Aug 26, 2:00 AM EDTSpecial Marine WarningMFL30 min
Aug 26, 2:23 AM EDTSpecial Weather StatementMFLPalm Beach67 min
Aug 26, 2:55 AM EDTSpecial Marine WarningMFL65 min
Aug 26, 3:13 AM EDTSpecial Weather StatementMFLMonroe47 min
Aug 26, 3:25 AM EDTSpecial Weather StatementMFLMiami-Dade50 min
Aug 26, 4:17 AM EDTSpecial Marine WarningMFL58 min
Aug 26, 4:19 AM EDTSpecial Weather StatementMFLMiami-Dade56 min
Aug 26, 5:10 AM EDTSpecial Weather StatementMFLMiami-Dade50 min
Aug 26, 6:23 AM EDTSpecial Weather StatementMFLCollier52 min
Aug 26, 6:41 AM EDTSpecial Weather StatementMFLBroward49 min
Aug 26, 7:37 AM EDTSpecial Marine WarningMFL23 min
Aug 26, 7:38 AM EDTSpecial Weather StatementMFLPalm Beach37 min
Aug 26, 3:11 PM EDTSpecial Weather StatementMFLGlades64 min
Aug 26, 3:36 PM EDTSpecial Marine WarningMFL24 min
Aug 26, 5:40 PM EDTSpecial Marine WarningMFL35 min
Aug 26, 5:40 PM EDTSpecial Weather StatementMFLCollier35 min

Nearby

Special Weather Statements in Florida, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.